Pennsylvania, 2012

Winter Weather in Pennsylvania, February 8 to 9, 2012

February 8 to 9, 2012 · NWS PHI · 6 events in 6 counties and zones

An inverted surface trough (a reflection of a disturbance farther up in the atmosphere) that extended from a low pressure system that moved west to east through the Carolinas caused a light accumulating snow mainly during the afternoon and evening of the 8th in Eastern Pennsylvania. The heaviest snowfall did occur during the late afternoon and early evening commute and dropped temperatures at or…

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

An inverted surface trough (a reflection of a disturbance farther up in the atmosphere) that extended from a low pressure system that moved west to east through the Carolinas caused a light accumulating snow mainly during the afternoon and evening of the 8th in Eastern Pennsylvania. The heaviest snowfall did occur during the late afternoon and early evening commute and dropped temperatures at or below the freezing mark. This caused slippery travel on untreated roadways. Snowfall averaged 1 to 2 inches in the Philadelphia suburbs, Berks County and the Lehigh Valley, with lesser amounts elsewhere. The snow began during the early afternoon of the 8th and persisted through most of the evening. The snow was over by the early morning on the 9th.

Representative snowfall included 2.0 inches in East Nantmeal (Chester County), 1.9 inches in Kutztown (Berks County), 1.6 inches in Furlong (Bucks County) and Wayne (Delaware County), 1.5 inches in Quakertown (Bucks County), Glendon (Northampton County) and New Tripoli (Lehigh County), 1.2 inches in Alburtis (Berks County), 1.1 inches at the Lehigh Valley International Airport, 1.0 inch in Honey Brook (Chester County), Easton (Northampton County), Jim Thorpe (Carbon County) and Chester (Delaware County) and 0.3 inches at the Philadelphia International Airport.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 8, 11:03 AM EST, 57 minutes earlier.

Area forecast discussion, Feb 8, 11:03 AM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 AM EST WED FEB 8 2012

.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM WILL SKIRT TO OUR SOUTH TODAY, POSSIBLY
BRINGING PRECIPITATION TO THE AREA. HIGH PRESSURE WILL BUILD TO OUR
SOUTH FOR THE END OF THE WEEK. A FRONTAL SYSTEM IS EXPECTED FRIDAY
NIGHT INTO SATURDAY, BEFORE AN AREA OF LOW PRESSURE DEVELOPS ALONG
THIS BOUNDARY AND MOVES NORTHWARD INTO THE CANADIAN MARITIMES THIS
WEEKEND. ANOTHER WEAK FRONTAL BOUNDARY IS POSSIBLE SUNDAY AS THIS
LOW SPINS ACROSS EASTERN CANADA, BEFORE HIGH PRESSURE RETURNS FOR
THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLUMN REMAINS COLD AND DRY...AND RECENT AMDAR SOUNDINGS FROM
KPHL SHOW THE COLUMN IS BELOW FREEZING EXCEPT FOR A WARM LAYER
NEAR THE SURFACE. MOST PLACES OUTSIDE OF THE TERRAIN ARE NOW ABOVE
FREEZING...WITH DEW POINTS IN THE 20S.

THE LEADING EDGE OF THE PRECIPITATION IS MOVING INTO EAST CENTRAL
PENNSYLVANIA...AND IT MORE OR LESS ON SCHEDULE. TO THIS POINT...THE
STEADIEST SNOW HAS FOLLOWED A SURFACE TROUGH STRETCHING FROM TENNESSEE
AND KENTUCKY INTO WEST CENTRAL PENNSYLVANIA. FURTHER EAST...WHERE
SOUNDINGS SHOW THE COLUMN IS DRIER...THE PRECIPITATION ECHOES ARE
MAINLY MID LEVEL CLOUDINESS. THE DUAL POL PRODUCTS THUS FAR HAVE
BEEN CORRECTLY IDENTIFYING THE PRECIPITATION AT BEAM LEVEL AS
FAIRLY DRY SNOW.

THE QUESTION FOR THE MID TO LATE AFTERNOON IS WHETHER PRECIPITATION
RATES WILL BE HIGH ENOUGH TO OVERCOME THE WARM LAYER NEAR THE
SURFACE. THIS IS IMPORTANT...SINCE LESS PRECIPITATION RATES WILL
NOT BE ABLE TO TAKE ADVANTAGE OF THE EVAPORATIVE COOLING
POTENTIAL...AND POSSIBLY ALLOW THE COLUMN TO BECOME ISOTHERMAL. AN
ISOTHERMAL COLUMN COULD OVERCOME THE GENERAL LACK OF EXPECTED
BANDING TO ALLOW PRECIPITATION RATES TO BE HIGH ENOUGH FOR SNOW
(AFTER AN INITIAL PRECIPITATION TYPE IN PHILADELPHIA AS RAIN).

FOR NOW...THE WARM LAYER NEAR THE SURFACE MAY END UP WINNING
OUT...AND LIMITING SNOWFALL TO COLDER SURFACES...AND LEAVING PAVED
SURFACES TOO WARM FOR ACCUMULATION. TRENDS TO THE WEST WILL BE
WATCHED...BUT RIGHT NOW IT DOES NOT APPEAR AS THOUGH A WINTER
WEATHER ADVISORY WILL BE NEEDED FOR THE PHILADELPHIA METRO AREA. A
SPECIAL WEATHER STATEMENT WILL BE ISSUED EARLY THIS AFTERNOON TO
COVER THE POTENTIAL FOR SNOW DURING THE EVENING COMMUTE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE MID LEVEL SHORT WAVE IS FORECAST TO PASS OFF THE MIDDLE
ATLANTIC COAST THIS EVENING.

THE LIGHT PRECIPITATION SHOULD CONTINUE IN OUR REGION UNTIL ABOUT
900 PM. BY THE TIME THAT IT ENDS, IT MAY VERY WELL CHANGE TO ALL
SNOW EVEN AT THE COAST.

BASED ON THE CURRENT PROJECTIONS, WE ARE ANTICIPATING AN INCH TO AN
INCH AND A HALF OF SNOW FOR MUCH OF SOUTHEASTERN PENNSYLVANIA AND
THE FAR NORTHERN DELMARVA REGION. MOST OF IT SHOULD ACCUMULATE
MAINLY ON UNPAVED SURFACES. FOR THE REMAINDER OF OUR FORECAST AREA,
LESS THAN AN INCH OF SNOW IS EXPECTED.

LOW LEVEL MOISTURE AND CLOUDS MAY LINGER THROUGH MUCH OF THE NIGHT
UNTIL A SECONDARY MID LEVEL IMPULSE FROM THE WEST PASSES OVERHEAD
LATE TONIGHT RESULTING IN SOME CLEARING.

TEMPERATURES ARE FORECAST TO DROP INTO THE 20S AND LOWER 30S IN OUR
REGION LATE TONIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE IS EXPECTED TO BUILD TO OUR SOUTH THURSDAY INTO
FRIDAY, WHICH SHOULD PROVIDE FAIRLY QUITE WEATHER. A WEST/SOUTHWEST
FLOW ALOFT SHOULD KEEP THICKNESSES FAIRLY CONSTANT THURSDAY AND
FRIDAY, PROVIDING ABOVE NORMAL TEMPERATURES. HOWEVER, A COLD FRONT
IS EXPECTED FRIDAY NIGHT INTO SATURDAY, WHICH MAY INCREASE
PRECIPITATION CHANCES ACROSS THE AREA. THE AIR WITH THIS BOUNDARY IS
FORECAST TO BE QUITE COOL, SO THERE REMAINS THE POSSIBILITY OF SNOW
ACROSS THE AREA. THERE IS NOT A TREMENDOUS AMOUNT OF MOISTURE
CURRENTLY FORECAST BY THE MODELS, BUT IF THE ECMWF AND CANADIAN
HOLD TRUE, WE COULD SEE A COUPLE OF INCHES OF SNOW FRIDAY NIGHT INTO
EARLY SATURDAY FOR A PORTION OF THE AREA; THE GFS CURRENTLY DOES NOT
HAVE AS MUCH SNOW FORECAST, BUT IT DOES INDICATE SOME. WE SHALL SEE
HOW THE MODELS HOLD UP OVER THE NEXT FEW DAYS. ONCE THE FRONT MOVES
OFFSHORE, A SURFACE LOW IS EXPECTED TO DEVELOP ALONG THE BOUNDARY
AND MOVE NORTH INTO CANADA. AS THIS HAPPENS, ANOTHER WEAK FRONTAL
BOUNDARY MAY AFFECT THE AREA ON SUNDAY. CURRENTLY THE FORECAST IS
DRY AS THE PRECIPITATION IS EXPECTED TO REMAIN TO OUR NORTH.
SATURDAY AND SUNDAY ARE BOTH CURRENTLY FORECAST TO BE SEVERAL
DEGREES BELOW NORMAL.

ON MONDAY, HIGH PRESSURE IS FORECAST TO MOVE ACROSS THE AREA, BEFORE
MOVING OFFSHORE ON TUESDAY. DRY AND MOSTLY CLEAR/PARTLY CLOUDY
CONDITIONS ARE FORECAST MONDAY INTO TUESDAY. TEMPERATURES SHOULD BE
ON THE RISE AS THE HIGH BUILDS OVER THE AREA MONDAY, RETURNING CLOSE
TO NORMAL, BEFORE RISING BACK ABOVE NORMAL TUESDAY AS THE HIGH
BUILDS OFFSHORE AND A RETURN FLOW DEVELOPS.

BEYOND THE FORECAST PERIOD, THE GFS AND ECMWF BOTH SHOW A STORM
SYSTEM PASSING JUST TO OUR WEST ACROSS THE OHIO RIVER VALLEY AND
INTO THE EASTERN GREAT LAKES. THE PROBLEM IS THE GFS IS ABOUT 12-18
HOURS FASTER THAN THE ECMWF. AGAIN, THIS IS PAST OUR FORECAST
PERIOD, BUT HOPEFULLY THE MODELS WILL BECOME IN BETTER AGREEMENT IN
THE COMING DAYS.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

FOR THIS MORNING, VFR CONDITIONS ARE EXPECTED WITH MAINLY CIRRUS
OVERHEAD. THE WIND WILL BE 6 KNOTS OR LESS AND IT WILL FAVOR THE
NORTH TO NORTHEAST, IF ANY DIRECTION AT ALL.

AN UPPER LEVEL DISTURBANCE WILL APPROACH FROM THE WEST THIS
AFTERNOON AND IT SHOULD PASS OVERHEAD LATE IN THE DAY. VFR
CONDITIONS ARE EXPECTED UNTIL ABOUT 1900Z TO 2000Z WHEN AN AREA OF
LIGHT PRECIPITATION ASSOCIATED WITH THE DISTURBANCE SHOULD BEGIN TO
MOVE INTO OUR REGION.

WE ARE EXPECTING SOME LIGHT PRECIPITATION FROM ABOUT 2000Z UNTIL
0200Z WHICH WILL LIKELY REDUCE CEILING AND VISIBILITY VALUES. FOR
NOW, WE WILL INDICATED BORDERLINE MVFR/IFR CONDITIONS AND WE WILL
MAKE ADJUSTMENTS AS THE EVENT NEARS. IT LOOKS AS THOUGH THE
PRECIPITATION TYPE WILL BE MAINLY SNOW AT KRDG AND KABE. FOR KPHL,
KILG, KPNE AND KTTN, WE ARE EXPECTING LIGHT RAIN AT THE ONSET, WITH
A MIX THEN A CHANGE TO SNOW AFTER DARK. FOR KMIV AND KACY, IT SHOULD
BE MAINLY RAIN UNTIL AFTER DARK, THEN A MIX OF RAIN AND SNOW UNTIL
THE PRECIPITATION ENDS AROUND 0200Z.

EVEN AFTER THE PRECIPITATION ENDS, LOW CONDITIONS ARE ANTICIPATED TO
LINGER THROUGH MUCH OF WEDNESDAY NIGHT. INITIALLY, THE PUSH OF DRY
AIR SHOULD BE WEAK. HOWEVER, WE ARE EXPECTING SOME CLEARING BY
DAYBREAK ON THURSDAY.

.OUTLOOK...
FAIR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE LONG TERM
PERIOD OF THE FORECAST. THERE IS A CHANCE FOR SNOW FRIDAY NIGHT INTO
SATURDAY AS A COLD FRONT MOVES THROUGH THE AREA, WHICH WOULD REDUCE
CIGS/VSBYS IF THIS WERE TO HAPPEN. OTHERWISE, VFR CONDITIONS ARE
EXPECTED INTO EARLY NEXT WEEK. WINDS WILL LIKELY BE QUITE GUSTY
BEHIND THIS FRONTAL BOUNDARY SATURDAY INTO SUNDAY, WITH GUSTS
POSSIBLY REACHING AROUND 20-25 KT.

&&

.MARINE...
A DISTURBANCE IN THE UPPER ATMOSPHERE IS FORECAST TO APPROACH FROM
THE WEST TODAY AND IT SHOULD PASS OFF THE COAST THIS EVENING.
NEVERTHELESS, WIND SPEEDS AND GUSTS SHOULD REMAIN BELOW 20 KNOTS
TODAY AND TONIGHT WITH WAVE HEIGHTS ON OUR OCEAN WATERS EXPECTED TO
BE 3 FEET OR LESS.

.OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA FOR THURSDAY AND FRIDAY AS HIGH PRESSURE BUILDS TO OUR
SOUTH. HOWEVER, A COLD FRONT IS EXPECTED FRIDAY NIGHT INTO SATURDAY,
AND WINDS WILL LIKELY INCREASE BEHIND THE FRONT TO SMALL CRAFT
ADVISORY LEVELS FOR AT LEAST LATE SATURDAY THROUGH SUNDAY NIGHT.
HIGH PRESSURE IS THEN EXPECTED FOR MONDAY INTO TUESDAY OF NEXT WEEK,
WHICH SHOULD RETURN CONDITIONS BACK BELOW SMALL CRAFT ADVISORY
LEVELS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO/HAYES
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
Hazardous weather outlook, Feb 8, 4:08 AM EST, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EST WED FEB 8 2012

NJZ001-PAZ054-055-090915-
SUSSEX-CARBON-MONROE-
408 AM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-PAZ061-062-069-090915-
WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-BUCKS-
408 AM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW IS EXPECTED TO FALL BETWEEN ABOUT 300 PM AND 900 PM.
ACCUMULATIONS ARE FORECAST TO BE AN INCH OR LESS. SLIPPERY SPOTS
ARE POSSIBLE DURING THE EVENING COMMUTE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-PAZ060-067-068-070-090915-
NEW CASTLE-CECIL-BERKS-CHESTER-MONTGOMERY-DELAWARE-
408 AM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW IS EXPECTED TO FALL BETWEEN ABOUT 200 PM AND 800 PM.
ACCUMULATIONS ARE FORECAST TO BE AN INCH TO AN INCH AND A HALF IN
MUCH OF THE REGION. SLIPPERY SPOTS ARE POSSIBLE DURING THE EVENING
COMMUTE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-NJZ012-013-015>019-PAZ071-090915-
KENT MD-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-PHILADELPHIA-
408 AM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT RAIN IS EXPECTED TO BUILD INTO OUR REGION FROM THE WEST
BETWEEN ABOUT 300 PM AND 400 PM. THE RAIN IS FORECAST TO MIX WITH
SNOW LATE THIS AFTERNOON BEFORE CHANGING TO ALL SNOW AFTER DARK.
ACCUMULATIONS ARE FORECAST TO BE LESS THAN AN INCH, MAINLY ON
UNPAVED SURFACES. HOWEVER, SLIPPERY SPOTS ARE POSSIBLE DURING THE
LATE PART OF THE EVENING COMMUTE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-NJZ014-020>027-090915-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
408 AM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-090915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 winter weather. Local standard time, as filed.

Winter Weather, Berks

When
February 8, 12:00 PM EST to 10:00 PM EST
Where
Berks forecast zone
Reported by
Trained Spotter
Coordinates
40.416, -75.926 (the zone’s center; the record gives no point)

Winter Weather, Chester

When
February 8, 12:00 PM EST to 10:00 PM EST
Where
Chester forecast zone
Reported by
Trained Spotter

Winter Weather, Montgomery

When
February 8, 1:00 PM EST to February 9, 2:00 AM EST
Where
Montgomery forecast zone
Reported by
Trained Spotter

Winter Weather, Lehigh

When
February 8, 1:00 PM EST to 11:00 PM EST
Where
Lehigh forecast zone
Reported by
Trained Spotter
Coordinates
40.613, -75.592 (the zone’s center; the record gives no point)

Winter Weather, Northampton

When
February 8, 1:00 PM EST to 11:00 PM EST
Where
Northampton forecast zone
Reported by
Trained Spotter
Coordinates
40.754, -75.307 (the zone’s center; the record gives no point)

Winter Weather, Bucks

When
February 8, 2:00 PM EST to February 9, 12:00 AM EST
Where
Bucks forecast zone
Reported by
Trained Spotter

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, February 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 364876, 364877, 364874, 364878, 364879, 364875.